# SDR R61A201602220121

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 29,107 hours, 21,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR DID NOT CLOSE PROPERLY.  MAINTENANCE FOUND UPPER FLAP ROLLER DAMAGED.  MAINTENANCE R & R DOOR LINER ASSEMBLY IAW AMM AND OPS CHECKED GOOD.
